

Great Ormond Street **NHS**Hospital for Children

NHS Foundation Trust

Meeting Agenda 22 October – Weston House Lecture Theatre

TIME		TOPIC	LEADER
10:00	15 min	Meet & greet in Weston House	
10:15	15	Welcome	TBC
10:30	30 min	National YPF debrief and next steps	Fiona
11:00	10 min	Break	
11:15	45 min	Question and answer session with Matt Tulley – Director of Development and Property Services	Matt Tulley
12.00	60 min	Lunch	
13:00	60	Biomedical Science activity -TBC	TBC
14:00	45	Restart a Heart day – CPR training	TBC
14:45	10 min	Break	
15:00	60	Training with the Human Resources Team – applying for University or employment	Karen Eban
16:00		Close	

Please note; the details such as timings on this agenda may change.